Items where Author is "Adeosun, M. E."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Okagbue, H. I. and Edeki, S. O. and Opanuga, A. A. and Oguntunde, P. E. and Adeosun, M. E. (2014) Using the Average of the Extreme Values of a Triangular Distribution for a Transformation, and Its Approximant via the Continuous Uniform Distribution. British Journal of Mathematics & Computer Science, 4 (24). pp. 3497-3507. ISSN 22310851

This list was generated on Sat Dec 30 00:34:29 2023 UTC.